# SDR VNAA2016050400001

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 31,893 hours, 23,183 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE MOUNT STRUCTURE IS CORRODED WITH FILAFORM CORROSION.  MAINTENANCE R & R PASSENGER DOOR LOWER SILL ANGLE MOUNT STRUCTURE AND CAP ANGLES IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-77-00-001-001-A01.
